Recently posted articles · Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Partners / Support us: Casino Casino online

Mathematical Research Letters

Volume 14, Issue 2, March 2007

A remark on 'Some numerical results in complex differential geometry'
Kefeng Liu and Xiaonan Ma
Math. Research Letters pp. 165-171
Abstract, references and article information
Retrieve article in:  Full-Text PDF

Explicit Shimura's conjecture for $\Sp_3$ on a computer
Alexei Panchishkin and Kirill Vankov
Math. Research Letters pp. 173-187
Abstract, references and article information
Retrieve article in:  Full-Text PDF

Atkin-Serre Type Conjectures for Automorphic Representations on $GL(2)$
Jeremy Rouse
Math. Research Letters pp. 189-204
Abstract, references and article information
Retrieve article in:  Full-Text PDF

A Relationship Between the Dirichlet and Regularity Problems for Elliptic Equations
Zhongwei Shen
Math. Research Letters pp. 205-213
Abstract, references and article information
Retrieve article in:  Full-Text PDF

Metric Baumgartner theorems and universality
Stefan Geschke and Menachem Kojman
Math. Research Letters pp. 215-226
Abstract, references and article information
Retrieve article in:  Full-Text PDF

Weak type (1,1) estimates for a class of discrete rough maximal functions
Roman Urban and Jacek Zienkiewicz
Math. Research Letters pp. 227-237
Abstract, references and article information
Retrieve article in:  Full-Text PDF

Fibrations with constant scalar curvature K\"ahler metrics and the CM-line bundle
Joel Fine
Math. Research Letters pp. 239-247
Abstract, references and article information
Retrieve article in:  Full-Text PDF

Fields of Moduli of Hyperelliptic Curves
Bonnie Huggins
Math. Research Letters pp. 249-262
Abstract, references and article information
Retrieve article in:  Full-Text PDF

Densities in free groups and $\mathbb{Z}^k$, Visible Points and Test Elements
Ilya Kapovich, Igor Rivin, Paul Schupp, and Vladimir Shpilrain
Math. Research Letters pp. 263-284
Abstract, references and article information
Retrieve article in:  Full-Text PDF

Connectivity and density in the set of framelets
Marcin Bownik
Math. Research Letters pp. 285-293
Abstract, references and article information
Retrieve article in:  Full-Text PDF

A generalization of the Cassels-Tate dual exact sequence
Cristian D. González-Avilés and Ki-Seng Tan
Math. Research Letters pp. 295-302
Abstract, references and article information
Retrieve article in:  Full-Text PDF

A duality between string topology and the fusion product in equivariant K-theory
Kate Gruher
Math. Research Letters pp. 303-313
Abstract, references and article information
Retrieve article in:  Full-Text PDF

Siegel modular forms of genus $2$ attached to elliptic curves
Dinakar Ramakrishnan and Freydoon Shahidi(2)
Math. Research Letters pp. 315-332
Abstract, references and article information
Retrieve article in:  Full-Text PDF

Thick-thin decomposition for quadratic differentials
Kasra Rafi
Math. Research Letters pp. 333-341
Abstract, references and article information
Retrieve article in:  Full-Text PDF

Deformations of Stein structures and extensions of holomorphic mappings
Franc Forstneri\v c and Marko Slapar
Math. Research Letters pp. 343-357
Abstract, references and article information
Retrieve article in:  Full-Text PDF